On the classification of functions integrable on a segment
AbstractThe problem of classification of functions integrable on a segment is considered. Estimates for the integral moduli of continuity of functions from generalized Potapov’s classes are obtained.
How to Cite
Motornaya, O. V., V. P. Motornyi, and V. V. Sedunova. “On the Classification of Functions Integrable on a Segment”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 5, May 2016, pp. 642-56, https://umj.imath.kiev.ua/index.php/umj/article/view/1868.